| Model Number |
MMT-1760KPK |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Headache (1880); Hyperglycemia (1905)
| Date of Event |
06/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that they experienced high blood glucose level of 430 mg/dl.Insulin was leaking from tubing.The customer did provide symptoms regarding high blood glucose such as abdominal pain and headache.Customer reported that the insulin pump also received insulin flow block alarm.The customer had been using insulin pump system within 48 hours of reported high blood glucose event.Customer was not using auto mode feature at the time of reported event.The insulin pump will not return for analysis.